ASK THE PHARMACIST - THEY MUST DECIDE IF THIS PRODUCT IS RIGHT FOR YOU. This medicine may not be right for you. Read the warnings before purchase. Incorrect use may be harmful. Follow the directions for use. If symptoms persist talk to your healthcare professional. The pharmacist reserves the right to not supply according to our professional obligations. 

Panadol Rapid Soluble Effervescent Tablet 20 pack

$5.49
Tax included
$5.75
Save $0.26
Panadol Rapid Soluble effervescent tablets are lemon flavoured and absorbed twice as fast as regular Panadol tablets. Panadol Rapid Soluble is used for the fast, effective temporary relief of pain and discomfort associated with headache, muscular aches, period pain, toothache, migraine headache, colds & flu and tension headache.
Sorry, no items left.
Quantity:
Out-of-Stock

Panadol Rapid Soluble effervescent tablets are lemon flavoured and absorbed twice as fast as regular Panadol tablets. Panadol Rapid Soluble is used for the fast, effective temporary relief of pain and discomfort associated with headache, muscular aches, period pain, toothache, migraine headache, colds & flu and tension headache. The active ingredient is paracetamol, which works to stop the pain messages from getting through to the brain and also reduces fever. Panadol Rapid provides fast, effective, temporary relief of pain and discomfort associated with: ¢ HeadacheTension headache ¢ Migraine headache ¢ Toothache ¢ Muscular aches ¢ Cold & flu symptoms ¢ Period pain ¢ Panadol Rapid also relieves fever
How to use Panadol Rapid Soluble:12 years to Adult: 1 to 2 tablets dissolved in a glass of water at room temperature every 4 to 6 hours as required (maximum 8 tablets in 24 hours).7 to 12 years: Half to 1 tablet dissolved in a glass of water at room temperature every 4 to 6 hours as required (maximum 4 tablets in 24 hours).
Each tablet contains:500mg Paracetamol.Saccharin Sodium.Sucrose.425.5mg (18.5mmol) Sodium, which should be taken into account by those on a low sodium diet).No gluten or lactose.Phenylalanine.Aspartame.
Do not use Panadol Rapid Soluble:If using other medicines containing paracetamol.If any of the seals on this package are broken.If the package use-by date has expired.For children below age 7, except on medical advice.For more than 48 hrs for children aged 7 to 17 except on medical advice.If you are a phenylketonuric.For more than a few days at a time in adults except on medical advice.If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126) or go to the hospital immediately even if you feel well because of the risk of delayed, serious liver damage if left untreated.
Store below 30°C.

Panadol Rapid Soluble...

$5.49